NEWS
Institutional Subscription: Comprehensive Analyses to Enhance Your Global and Local Impact
New Feature: Compare Your Institution with the Previous Year
Find a Professional: Explore Experts Across 197 Disciplines in 220 Countries!
Find a Professional
Print Your Certificate
New! Young University / Institution Rankings 2025
New! Art & Humanities Rankings 2025
New! Social Sciences and Humanities Rankings 2025
Highly Cited Researchers 2025
AD
Scientific Index 2025
Scientist Rankings
University Rankings
Subject Rankings
Country Rankings
login
Login
person_add
Register
insights
H-Index Rankings
insights
i10 Productivity Rankings
format_list_numbered
Citation Rankings
subject
University Subject Rankings
school
Young Universities
format_list_numbered
Top 100 Scientists
format_quote
Top 100 Institutions
format_quote
Compare & Choose
local_fire_department
Country Reports
person
Find a Professional
Mark Finkelstein
University of California Irvine - Irvine / United States
Natural Sciences / Mathematical Sciences
AD Scientific Index ID: 1750295
Registration, Add Profile,
Premium Membership
Print Your Certificate
Ranking &
Analysis
Job
Experiences (0)
Education
Information (0)
Published Books (0)
Book Chapters (0)
Articles (0)
Presentations (0)
Lessons (0)
Projects (0)
Subject Leaders
Editorship, Referee &
Scientific Board (0 )
Patents /
Designs (0)
Academic Grants
& Awards (0)
Artistic
Activities (0)
Certificate / Course
/ Trainings (0)
Association &
Society Memberships (0)
Contact, Office
& Social Media
person_outline
Mark Finkelstein's MOST POPULAR ARTICLES
1-)
Optimal strategies for repeated gamesM Finkelstein, R WhitleyAdvances in Applied Probability 13 (2), 415-428, 19811211981
2-)
Kernels for solving problems of Dirichlet type in a half-planeM Finkelstein, S ScheinbergAdvances in Mathematics 18 (1), 108-113, 1975541975
3-)
Pareto tail index estimation revisitedM Finkelstein, HG Tucker, J Alan VeehNorth American actuarial journal 10 (1), 1-10, 2006432006
4-)
Growth estimates of convex functionsM FinkelsteinProceedings of the American Mathematical Society 18 (3), 412-418, 1967461967
5-)
Confidence intervals for the number of unseen typesM Finkelstein, HG Tucker, JA VeehStatistics & Probability Letters 37 (4), 423-430, 1998401998
ARTICLES
Add your articles
We use cookies to personalize our website and offer you a better experience. If you accept cookies, we can offer you special services.
Cookie Policy
Accept